首页 副教授

向长林

 

一、基本信息

向长林

最终学历

博士

讲师

讲师

博士

电子邮件

changlin.xiang@yangtzeu.edu.cn

通信地址

长江大学信息与数学学院,湖北省荆州市南环路1

邮政编码

434023

研究方向

非线性椭圆型偏微分方程

社会职务

二、个人简介

1、学习经历

2010.9-2015.9,芬兰于韦斯屈莱大学数学系,基础数学,博士研究生

2007.9-2010.6,华中师范大学数学系,应用数学硕士研究生

2003.9-2007.6,华中师范大学数学系,本科

2、工作经历

2017.6-2017.7  华中师范大学,访问学者

2016.9-至今,   长江大学数学系,讲师

2015.10-2016.8,芬兰于韦斯屈莱大学数学系,博士后

三、近五年的教学情况及成果

1、讲授的主要课程

本科生课程:《数学分析》;

研究生课程:《数学物理方程》

2、承担的实践性教学任务

1)指导了本科生毕业论文,共4人。

3. 主持及参与的教学研究项目

四、近几年的学术研究
1、承担的学术研究课题

    (1)Kirchhoff方程奇异摄动问题的研究(11701045),国家自然科学青年基金项目,2018.01~2020.12,主持人

2、发表的学术论文

            1 Uniqueness of positive solutions to some nonlinear Neumann problems. J. Math. Anal. Appl., 455(2017), 1835-1847. (with Youyan Wan)

2 Nonlinear Liouville problems in a quarter plane.  Int. Math. Res. Not. IMRN 2017, no. 7, 2207-2218.

3 Gradient estimates for solutions to quasilinear elliptic equations with critical Sobolev growth and Hardy potential. Acta Math. Sci. Ser. B Engl. Ed. 37(2017), 58-68.

4 Uniqueness and nondegeneracy of ground states for Choquard equations in three dimensions. Calc. Val. Partial Differential Equations 55 (2016), 55:134.

5 Remarks on nondegeneracy of ground states for quasilinear Schrodinger equations. Discrete Contin. Dyn. Syst. 36 (2016), no. 10, 5789-5800.

6 Uniqueness of positive radial solutions to singular critical growth quasilinear elliptic equations. Ann. Acad. Sci. Fenn. Math. 41 (2016), 143-166. (with Cheng-Jun He)

7 Infinitely many solutions for p-Laplacian equation involving double critical terms and boundary geometry. Ann. Acad. Sci. Fenn. Math. 41 (2016), 973-1004. (with Chunhua Wang)

8 A note on asymptotic behaviors of solutions to quasilinear elliptic equations with Hardy potential. J. Math. Anal. Appl., 441(1) (2016), 211-234. (with Cheng-Jun He)

9-variational problems associated to measurable Finsler structures. Nonlinear Anal. 132 (2016), 126-140. (with Chang-Yu Guo and Dachun Yang)

10 Quantitative properties on the steady states to a Schrodinger-Poisson-Slater system.  Acta Math. Sin. (Engl. Ser.) 31(2015), no. 12, 1845-1856.

  (11 Asymptotic behaviors of solutions to quasilinear elliptic equations with critical Sobolev growth and Hardy potential. J. Differential Equations 259 (2015), no. 8, 3929-3954.

 

上一篇:严政
下一篇:周湘辉